# SDR UALA2012111606604

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE BODY FRAME MID CHORD IS CORRODED AT BS 1520 STR 29L-29R, WL 144.   MAJOR REPAIR ACCOMPLISHED: MAINT TEXT: REMOVED CORRODED MATERIAL LOSS EXCEED SRM 53-00-07 LIMITS.  ACPD HFEC BLENDED AREA & OPEN HOLE PER NDT 51-00-19 & 51-00-1 6, NO DEFECT NOTED.  FAB & INSTALLED REPAIR ANGLE PER ECRA 5360-01232.
